# SDR FDEA201704281299

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 59,235 hours, 21,699 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

L HYD QUANTITY LO HYD PSI EICAS. DECLARED AN EMERGENCY AND FOLLOWED QRH WE STILL HAD PSI. REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP IAW AMM 29-11-05-4-2 NEEDS TO BE LEAK CHECKED RAN NR 1 ENGINE PER JRH TO LEAK CHECK ENGINE DRIVEN HYDRAULIC PUMP, NO LEAKS FOUND. R&R LT ENGINE DRIVEN PUMP PRESSURE AND CASE DRAIN FILTER MODULE AND LT SYSTEM RETURN FILTER IAW AMM 29-11-17-4.
